The auxetic properties of a network of bending beams

Koenders, M.A. and Gaspar, N. (2008) The auxetic properties of a network of bending beams. physica status solidi b, 245(3), pp. 539-544. ISSN (print) 0370-1972

Full text not available from this archive.
Item Type: Article
Research Area: Chemistry
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Pharmacy and Chemistry
Depositing User: Katrina Clifford
Date Deposited: 06 Jan 2009 15:48
Last Modified: 06 Jan 2009 15:48
URI: http://eprints.kingston.ac.uk/id/eprint/4324

Actions (Repository Editors)

Item Control Page Item Control Page